Couldn't find what you looking for?

TRY OUR SEARCH!

I started the Yaz birth control pill on April 30, and took it every day at the same time religiously. I kept hearing from friends and others that you need to wait a month for the pill to be effective, although my doctor never said anything about that, and the pamphlet that came in the box said that if I started taking it exactly when my period started (which I did), I would not need a back up method of birth control. I visited my boyfriend almost a month later, in late May. I completely finished one pack of Yaz, and skipped the placebo pills and went straight into another pack so that I could delay my period while I was visiting my boyfriend. So I did completely take a full pack (24 days) of pills before I had unprotected sex with him, and now I have a strange type of vaginal discharge. It has a bit of an odor to it and it is a dark cream color and I've never had it before. Could this discharge be a sign of pregnancy or is it just a side effect of the pill? I really have been religious about taking the pill at the exact time every single day, so I don't know if that means anything. And we only had unprotected sex about three or four times. Also, I have been having a lot of cramps...could this also be a side effect of the pill?

Loading...

I know this was posted a long while back but that is not an effect of the pill. It sounds like you might have an STD. Chlamydia to be exact. I am no doctor but I have had it once, given to me by my cheating husband, or ex to be exact and I had the same symptoms and if not treated can cause you to have pelvic inflamitory disease. And puts you at risk for being able to bare a child if not taken care of right away. Hope you are taking care of yourself. god bless
Reply

Loading...